MathSciNet Relay Station
MathSciNet bibliographic data
MR1659899 20G25 (14L17 17B10 17B65 22E40 22E67)
Garland, Howard The arithmetic theory of loop groups. II. The Hilbert-modular case. J. Algebra 209 (1998), no. 2, 446–532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement